# SDR SWAA990529

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546536
- Condition: Cracked
- Location: Bs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BELTFRAME CRACKED AT BOTTOM RIVET FWD SIDE OF LT BS 629, WL 202.  REPAIRED FRAME PER SRM.
